# SDR DALA1245540674

- Difficulty date: August 11, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 66,062 hours, 29,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 674, MAINTENANCE DISCOVERED 1ST CLASS SEAT EMERGENCY LIGHT AT 1C HAS A BROKEN WIRE.  REPAIRED SPLICE PER B757 SWPM 20-10.  LIGHT STILL INOP.  REPLACED CHARGER AND BATTERY PER B757 AMM 33-51.  EMERGENCY LIGHTS CHECKED GOOD.
